Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Yvette2

Mouth sores/sore throat

Recommended Posts

Hey all,

I have about a month to go on Tane, but off/on during treatment occassionally I would get a mild but persistent sore throat, sores on or under my tongue, and it seems a bit harder to swallow. Almost like my esophagus is tightening or constricted. Lately, it's more often. I don't feel like talking, swallowing, etc.... Anyone have experience this, what it is, and recommend anything? I hope it's not too serious. I do see my Derm. this Tuesday and will let her know. I would like to finish my course through Dec.

Thanks guys. I appreciate it.

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×